# SDR DALA2021010300008

- Difficulty date: January 3, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON RT SIDE PANEL BETWEEN STA 1480 AND 1440 1440 AT AFT CARGO COMPARTMENT.  SIDE PANEL REPAIRED PER SRM.
